# SDR AU510002113

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: AS11706K0280
- Condition: Leaking
- Location: Rt Mlg Cylinder
- Component: Landing Gear Re
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR RETRACTION CYLINDER DOWN LINE HOSE LEAKING.  LOSS OF HYDRAULIC FLUID.
